# SDR VJ3R2015FA0000036

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 24,424 hours
- Engine: Cont IO520BB
- Engine time: 1,076 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1143
- Condition: Failed
- Location: Landing Light
- Part time: 1,709 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT CIRCUIT BREAKER SWITCH WAS NOT STAYING IN THE "ON" POSITION.  THE TECH  TROUBLESHOT THE SYSTEM AND DISCOVERED THE LANDING LIGHT CIRCUIT BREAKER SWITCH FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
